• question-icon

    Are fever and body pain common after MMR and Typhoid vaccine?

default
Posted on Tue, 31 May 2016 in Child Health
Question: my Son 3.5 years is overdue for the MMR 2nd dose and Typhoid vaccine...wanted to check if it can lead to fever and unusual pain?
doctor
Answered by Dr. Deepak Patel 48 minutes later
Brief Answer:
MMR vaccine can lead to mild fever

Detailed Answer:
hi,
Welcome to this forum.
Can understand your concerns.

MMR vaccine can lead to mild fever and rash during 24 hours of giving vaccine.
Typhoid vaccine does not lead to fever.
Since, your child is already more than 3 years old and these vaccines are due, it is very necessary that you give him these vaccines.
The protection that these vaccines provide is very much greater then these small side effects.
In my opinion,you should give this vaccines as soon as possible so that child can be protected against these diseases.
I hope this will help you.
Wishing your child good health.
Take care.
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Deepak Patel

Pediatrician

Practicing since :2000

Answered : 1304 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my two year old daughter has had cold/virus/fever for about 72 hours. on the fourth day, when the fever had long subsided and almost 48 hours after...

doctor1 MD

I am a female adult. I had a fever for a few days temperature 101. Fever has gone but I developed an itchy rash which has started on my hands and...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepak Patel
  • Q - Suggest treatment for cold, wheezing and allergic bronchitis

  • Q - What causes involuntary tremors in right leg of infant?

  • Q - Suggest dosage of Paracetamol for fever

  • Q - Suggest healthy diet for prevention of malnutrition in a child

  • Q - Suggest remedy for severe cough and cold in a child

  • Q - Is a 11 month old scared of loud noises a cause for concern?

  • Q - Suggest treatment for severe cough and cold in a child

  • Q - Suggest remedy for severe diarrhea in a child

  • Q - What does this stool test report indicate?

  • Q - Suggest remedy for severe fever in a child

backtotop2